Got period 9 days into my first month on birth control. Is this normal?
- 25 Jan 2015 by kplunker000
- 25 Jan 2015
- birth control, period, pill
I started taking birth control 9 days ago. I did not wait until I got my period to start the pills. Now 9 days into taking the pill I got my normal period. This is when my period is supposed to come normally even if I was not on the pills.
I am on the pill lo loestrin fe so I know this is a low dose of hormones. Should I be worried? Are the pills ineffective?
That happened because you started the pills wrong. You're not working with your cycle. It won't hurt anything. Just keep taking your pills Eventually you will only get your period when you are on the week break from the active pills.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 26 Feb 2014 • 1 answer
Posted 20 Feb 2015 • 1 answer
Posted 5 Mar 2015 • 1 answer
Posted 30 Jun 2016 • 1 answer
Posted 16 Oct 2016 • 0 answers